Lips / Injection / Injections / Botulinum Toxin / Dermatology / Skin / Face

Without a Trace

Posted On: Sep 21, 2018   |   Posted By: Surgical Aesthetics Magazine

Without a Trace

How to reduce postprocedure bruising following injectable treatments.By Daniel Casciato Bruises are a common side effect of injectable treatments, such as botulinum toxin and dermal fillers. In most cases, bruises are a natural part of the healing process, but they are troubling to patients eager to see immediate improvement in their appearances. That's why experienced injectors are taking steps to identify those at the greatest risk for bruising and integrating new tools as well as pre- and post-care protocols to reduce the degree and longevity of postprocedure bruising.
Highest Risk for Bruising
Patients with fair and thinner skin who already have ecchymosis showing are especially prone to postprocedure bruising, says H.L. Greenberg, MD, founder of Las Vegas Dermatology in Las Vegas. “Also, anyone on a blood thinner such as Coumadin or Xarelto can bruise, as well as people who take aspirin.”
Certain areas of the face, including the lips and tear troughs, are also more likely to experience postprocedure...

Continue reading ...